# SDR KBM2005F00240

- Difficulty date: August 1, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 6223
- Condition: Noisy
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN MAKING GRINDING NOISE.  REMOVED AND REPLACED STARTER GEN. (M)
